# SDR SIMA992273

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GGT - FLT 5823 - CARGO SMOKE WARNING LIGHT ON CWP ACTIVATES INTERMITTENTLY.  PERFORMED OPERATIONAL TEST WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.   (X)
